RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 3, Pages 3–16 (Mi vmj389)  

This article is cited in 4 scientific papers (total in 4 papers)

On half conformally flat 4-dimensional Lie groups

O. P. Gladunovaa, E. D. Rodionovb, V. V. Slavskiib

a Altai State University, Barnaul, Russia
b Altai State Pedagogical Academy, Barnaul, Russia

Abstract: Classification of half conformally flat Lie algebras of real four-dimensional Lie groups with left-invariant Riemannian metrics is given.

Key words: Lie algebras and Lie groups, left-invariant Riemannian metrics, half conformally flat Lie groups.

Full text: PDF file (187 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 514.765
Received: 26.10.2010

Citation: O. P. Gladunova, E. D. Rodionov, V. V. Slavskii, “On half conformally flat 4-dimensional Lie groups”, Vladikavkaz. Mat. Zh., 13:3 (2011), 3–16

Citation in format AMSBIB
\Bibitem{GlaRodSla11}
\by O.~P.~Gladunova, E.~D.~Rodionov, V.~V.~Slavskii
\paper On half conformally flat 4-dimensional Lie groups
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 3
\pages 3--16
\mathnet{http://mi.mathnet.ru/vmj389}


Linking options:
  • http://mi.mathnet.ru/eng/vmj389
  • http://mi.mathnet.ru/eng/vmj/v13/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gladunova O.P., Rodionov E.D., Slavskii V.V., “On the Spectrum of the Curvature Operator of Conformally Flat Riemannian Manifolds”, Dokl. Math., 87:3 (2013), 279–281  crossref  mathscinet  zmath  isi  elib  scopus
    2. M. S. Chebarykov, “O krivizne Richchi trekhmernykh metricheskikh algebr Li”, Vladikavk. matem. zhurn., 16:1 (2014), 57–67  mathnet
    3. Oskorbin D.N., Rodionov E.D., Khromova O.P., “on the Spectrum of Curvature Operators of Conformally Flat Lie Groups With a Left-Invariant Riemannian Metric”, Dokl. Math., 91:2 (2015), 208–210  crossref  mathscinet  zmath  isi  elib  scopus
    4. Klepikov P.N., Oskorbin D.N., Rodionov E.D., “Homogeneous Ricci Solitons on Four-Dimensional Lie Groups With a Left-Invariant Riemannian Metric”, Dokl. Math., 92:3 (2015), 701–703  crossref  mathscinet  zmath  isi  scopus
  • Владикавказский математический журнал
    Number of views:
    This page:157
    Full text:52
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019